MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens (ICL); Phakic Toric Intraocular Lens

STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens (ICL); Phakic Toric Intraocular Lens
Model Number VTICM5 12.1 (-10.5/1.5)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced refractive surprise.The lens was repositioned.The cause of the event was reported as the device.
 
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl.Implantation.Claim#: (b)(4).

Brand Name
EVO/EVO+ VISIAN Implantable Collamer Lens (ICL)
Common Device Name
Phakic Toric Intraocular Lens
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Sugical Company
1911 walker avenue
monrovia 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key50106888
Report Number2023826-2026-01425
Device Sequence Number18650081
Product Code QCB
UDI-Device Identifier00840311304752
UDI-Public(01)00840311304752(11)231221(17)261130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5 12.1 (-10.5/1.5)
Device Catalogue NumberVTICM5 12.1
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Cartridge Model-SFC-45, Lot#-UNK; Foam Tip Plunger Model-FTP, Lot#-UNK; Injector Model-MSI-PF, Lot#-UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale